# SDR 2022F00261

- Difficulty date: June 3, 2022
- Submitted: June 15, 2022
- Operation: General aviation
- Aircraft: N817EM
- Make and model: Lear 35A
- Aircraft serial: 486
- Aircraft time: 14,537 hours, 10,847 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: None
- Part number: 2415017
- Part serial: 9F0028
- Condition: Stuck
- Location: Zone 400
- Stage of operation: CL
- How discovered: V
- Nature of condition: B, R
- Precautionary procedure: A

## Discrepancy

RIGHT BEFORE WE ROTATED HOT BLEED AIR STARTED COMING INTO COCKPIT AND A LOT OF SMOKE. WE IMMEDIATELY DECIDED TO TURN BACK TO THE AIRPORT AND LAND. THERE WERE NO ANNUNCIATORS ON THE PANEL THAT INSINUATED BLEED AIR WAS IN OVERRIDE POSITION. ALL SWITCHES WERE IN THE NORMAL POSITION DURING TAXI AND TAKE OFF AND LANDING. THE CABIN GOT EXTREMELY HOT. THE PAX SAY THE FLOOR GOT EXTREMELY HOT. WE DID HAVE A LOSS OF POWER FLYING BACK INTO THE AIRPORT.
